home › The Candida Forum › Candida Questions › Got rid of candida, but still nauseous from gastritis › Reply To: Got rid of candida, but still nauseous from gastritis
raster;31141 wrote: Have you tested yourself for h. pylori? On the wikipedia page, this is one of the leading causes of it.
“Helicobacter pylori colonizes the stomach of more than half of the world’s population, and the infection continues to play a key role in the pathogenesis of a number of gastroduodenal diseases. Colonization of the gastric mucosa with Helicobacter pylori results in the development of chronic gastritis in infected individuals and in a subset of patients chronic gastritis progresses to complications (i.e. ulcer disease, gastric neoplasias, some distinct extra gastric disorders). However, gastritis has no adverse consequences for most hosts and emerging evidence suggests that H. pylori prevalence is inversely related to gastroesophageal reflux disease and allergic disorders. These observations indicate that eradication may not be appropriate for certain populations due to the potentially beneficial effects conferred by persistent gastric inflammation.”
From what I am reading, taking HCL (hydro-chloric acid) is a great way to increase the acidity of the gut to treat gastritis. This of course should be used with caution with consultation from your doctor because for some people this makes it worse.
Other ways to heal the gut lining include probiotics, L-glutamine, and other leaky gut supplements such as cinnamon, marshmallow, etc.
thanks for the info…and actually my nautropath just put me on HCL a few days ago…perhaps I need to be a little more patient and wait and see if it’s helpful. Thanks again.